hello sir my name is aditya. i am currently living in delhi. i am currently 15 yrs old, and i would like to discuss my problem with you. Two years ago, just before my exams, i drank all out (mosquito killer) liquid becoz i had not prepared for my exams. A few hours later, I was experiencing horrible pain in my neck after which I vomitted a bit and then went to sleep. When I woke up(as in regained consciousness ), i was in the pediatric ICU of a hospital. When i asked what had happened to me, they said that I had multiple seizures which if not responded to immediately could have been life threatening. I was hospitalized was a week where I undergone several tests to find out the cause of the seizures because it did not reveal anything and I did not tell anyone the real cause as I was afraid it might have been a police case so I didnt even tell my family what a despicable thing I d done. I was on regular dosage of many medicines and steroids for another year( Eptoin ). A year later, I did tell my family but not the doctor and hospital authorities. Another thing which i would like you to know about me and I had severe bronchial asthma because of which I had to nebulised every now and then but now it seems the asthama has gone away. My problem is that i think the incident might have stunted my growth. My height since then has increased just 1-2 inches. My face and entire body has not even changed one bit since then. I have no facial hair not even sideburns. My face looks exactly as it did then, it hasnt matured. Even my penis has not grown one bit. I wanted to ask you whether all out could hve stunted my growth or limited my life span or given rise to anything like Cancer or anything else. But my mind has developed fortunately. I am currently doing very well in my studies and i am capable of coping up with life emotionally. My friends tease me that I still look like a kid. What should i do sir. Please recommend and sir do keep in mind that in India, attempt to suicide is a criminal offence so I really do not want to tell my physician and other doctors about the real cause of seizures.
Asked On : Fri, 19 Oct 2012